Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

MANUEL GONZALEZ ORTIZ

  • Publicaciones

    50

  • Proyectos

    3

  • Tesis

    2

 manuel.gonzalez@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias

 Análisis Funcional

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

Scopus Author: 7404553923

 Publicaciones  Proyectos  Tesis dirigidas  Otras actividades
50 resultados 
    1 de 3  Siguiente  Última

Grothendieck spaces: the landscape and perspectives

Artículo de Revista

Japanese Journal of Mathematics, 2021. 16(2), 247 - 313

 Autoría: MANUEL GONZALEZ ORTIZ, TOMASZ KANIA

 01/11/2021

On ell- Grothendieck subspaces

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2021, 497, 124857

 Autoría: MANUEL GONZALEZ ORTIZ, FERNANDO LEÓN SAAVEDRA, MARÍA DEL PILAR ROMERO DE LA ROSA

 2021

Disjointly non-singular operators on Banach lattices

Artículo de Revista

Journal of Functional Analysis, 2021, 280(8), 108944

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTINEZ ABEJON, ANTONIO MARTINÓN

 2021

A quantitative approach to disjointly non-singular operators

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2021, 115 (4), 185

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTINÓN

 01/10/2021

Differential processes generated by two interpolators

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2021, 114 (4), 183

 Autoría: CASTILLO J.M.F., W.H.G. CORRÊA, FERENCZI V., MANUEL GONZALEZ ORTIZ

 01/10/2020

The perturbation classes problem for subprojective and superprojective Banach spaces

Artículo de Revista

Journal of Mathematical Analysis and Applications, 2021, 489 (2), 124191

 Autoría: MANUEL GONZALEZ ORTIZ, JAVIER PELLO GARCIA, M. SALAS-BROWN

 01/09/2020

The isomorphic kottman constant of a banach space

Artículo de Revista

Proceedings of the American Mathematical Society, 2020, 148 (10), 4361 - 4375

 Autoría: J.M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, T. KANIA, P.L. PAPINI

 01/10/2020

Universal Disposition is not a 3-Space Property

Artículo de Revista

Filomat 33:10 (2019), 3203?320

 Autoría: JESÚS M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, MARILDA A. SIMOES

 2019

New Classes of Operators Admitting a Perturbative Characterization

Artículo de Revista

Mediterr. J. Math. (2019) 16:47

 Autoría: MANUEL GONZALEZ ORTIZ, ANTONIO MARTÍNEZ-ABEJÓN

 2019

On subprojectivity of C(K,X)

Artículo de Revista

Proc. Amer. Math. Soc. 147 (2019), 3425-3429

 Autoría: MANUEL GONZALEZ ORTIZ, JAVIER PELLO

 2019

Linear maps that preserve semi-Fredholm operators acting on Banach spaces

Artículo de Revista

Acta Scientiarum Mathematicarum (2018) Vol.84, pp.137-149

 Autoría: MANUEL GONZALEZ ORTIZ, MOSTAFA MBEKHTA

 2018

Three-operator problems in Banach spaces

Artículo de Revista

Extracta mathematicae (2018), Vol.33, N.2, pp.149-165

 Autoría: JESÚS M.F. CASTILLO, MUNEO CHO, MANUEL GONZALEZ ORTIZ

 2018

Operators admitting a closed subspace of cyclic vectors

Artículo de Revista

Integral Equations and Operator Theory (2018) Vol.90, Issue 3, article 28

 Autoría: MANUEL GONZALEZ ORTIZ, FERNANDO LEÓN SAAVEDRA, PILAR ROMERO DE LA ROSA

 2018

Classes of operators preserved by extensions or liftings

Artículo de Revista

Journal of Mathematical Analysis and Applications (2018) Vol.462, Issue 1, pp. 471-482

 Autoría: JESÚS M.F. CASTILLO, MANUEL GONZALEZ ORTIZ, ANTONIO MARTÍNEZ ABEJÓN

 2018

Convolution operators on group algebras which are tauberian or cotauberian

Artículo de Revista

Journal of Mathematical Analysis and Applications (2018) Vol.465, Issue 1, pp. 309-317

 Autoría: LILIANA CELY, ELÓI M. GALEGO, MANUEL GONZALEZ ORTIZ

 2018

Non-Archimedean Hahn-Banach theorems and injective Banach spaces

Comunicación a Congreso

Advances in ultrametric analysis

 Autoría: MANUEL GONZALEZ ORTIZ, MARIA CRISTINA PEREZ GARCIA

 2018

New results on Kottman's constant

Artículo de Revista

Banach Journal of Mathematical Analysis (2017) vol.11, no. 2, pp. 348-362

 Autoría: JESÚS M. F. CASTILLO, MANUEL GONZALEZ ORTIZ, PIER LUIGI PAPINI

 2017

Tauberian convolution operators acting on L1(G)

Artículo de Revista

Journal of Mathematical Analysis and Applications (2017) Vol. 446, Issue 1, pp. 299-306

 Autoría: LILIANA CELY, ELÓI M. GALEGO, MANUEL GONZALEZ ORTIZ

 2017

On subprojectivity and superprojectivity of Banach spaces

Artículo de Revista

Results in Mathematics (2017) Vol. 71, Issue 3?4, pp 1191?1205

 Autoría: ELÓI M. GALEGO, MANUEL GONZALEZ ORTIZ, JAVIER PELLO

 2017

Singular twisted sums generated by complex interpolation

Artículo de Revista

Transactions of the American Mathematical Society (2017) Vol. 369, N.7, pp. 4671-4708

 Autoría: JESÚS M. F. CASTILLO, VALENTIN FERENCZI, MANUEL GONZALEZ ORTIZ

 2017

The perturbation classes problem for closed operators

Artículo de Revista

Filomat 31:3 (2017), 621?627

 Autoría: PIETRO AIENA, MUNEO CHO, MANUEL GONZALEZ ORTIZ

 2017

Local spectral theory for operators R and S satisfying RSR =R2

Artículo de Revista

extracta mathematicae Vol. 31, N. 1, 37 - 46 (2016)

 Autoría: PIETRO AIENA, MANUEL GONZALEZ ORTIZ

 2016

Superprojective Banach spaces

Artículo de Revista

J. Math. Anal. Appl. 437 (2016) 1140?1151

 Autoría: MANUEL GONZALEZ ORTIZ, JAVIER PELLO GARCIA

 01/05/2016

50 resultados 
    1 de 3  Siguiente  Última

Estamos realizando la búsqueda. Por favor, espere...